# SDR SWAA2021061770322

- Difficulty date: May 7, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLIGHT DECK FLOOR STRUCTURE AT STA 221 AND ABOUT LBL 40 WITH CORROSION ; / THIS FAULT WILL BE RESOLVED ON ANOTHER FAULT. TTG8Q004YNXH; VERIFIED. FABRICATED WEB (SHEAR TIE) AT COCKPIT LH SIDE BETWEEN STA 219 AND STA 225 LBL 40, WL 208 MATERIAL USED 2024 0 0.040 DIMENSION 5"X 8" IN IAW DWG# 141A5137
